# SDR DALA2022062204370

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,652 hours, 29,570 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 0694 - ATO - AT 100 KTS DUE TO LEFT GEN OFF MSG. CORRECTIVE ACTION: REPLACED LEFT IDG. (8716695)
